# SDR SWAA102205

- Difficulty date: April 17, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 43,055 hours, 25,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND EEPLS STRIPS WORN.  REMOVED AND REPLACED EEPLS STRIPS PER MM.
